Previous |  Up |  Next


maximally resolvable space; base at a point; $\pi$-base; $\pi$-character
We compare several conditions sufficient for maximal resolvability of topo\-lo\-gi\-cal spaces. We prove that a space $X$ is maximally resolvable provided that for a dense set $X_0\subset X$ and for each $x\in X_0$ the $\pi$-character of $X$ at $x$ is not greater than the dispersion character of $X$. On the other hand, we show that this implication is not reversible even in the class of card-homogeneous spaces.
[B] Bella A.: The density topology is extraresolvable. Atti Sem. Mat. Fis. Univ. Modena 48 (2000), 495-498. MR 1811549 | Zbl 1013.54001
[BT] Bienias J., Terepeta M.: A sufficient condition for maximal resolvability of topological spaces. Comment. Math. Univ. Carolinae 45 (2004), 139-144. MR 2076865 | Zbl 1100.54003
[CGF] Comfort W.W., Garcia-Ferreira S.: Resolvability: a selective survey and some new results. Topology Appl. 74 (1996), 149-167. MR 1425934 | Zbl 0866.54004
[E] Engelking R.: General Topology. PWN, Warsaw, 1977. MR 0500780 | Zbl 0684.54001
[Ha] Hashimoto H.: On the $*$-topology and its application. Fund. Math. 91 (1976), 5-10. MR 0413058
[Ho] Hodel R.: Cardinals functions I. in: Handbook of Set-Theoretic Topology, Elsevier, Amsterdam, 1984, pp.1-61. MR 0776620
[J] Juhasz I.: Cardinals functions II. in: Handbook of Set-Theoretic Topology, Elsevier, Amsterdam, 1984, pp.63-109. MR 0776621
[M] Monk J.D.: Appendix on set theory. in: Handbook of Boolean Algebras, vol. 3, Elsevier, Amsterdam, 1989, pp.1215-1233. MR 0991617
Partner of
EuDML logo